Communications in Mathematical Physics

Superstable interactions in classical statistical mechanics

D. Ruelle

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 18, Number 2 (1970), 127-159.

Dates
First available in Project Euclid: 23 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103842505

Mathematical Reviews number (MathSciNet)
MR0266565

Zentralblatt MATH identifier
0198.31101

Subjects
Primary: 82.60

Citation

Ruelle, D. Superstable interactions in classical statistical mechanics. Comm. Math. Phys. 18 (1970), no. 2, 127--159. https://projecteuclid.org/euclid.cmp/1103842505


Export citation